MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS ATELLICA IM FREE TRIIODOTHYRONINE (FT3); RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

SIEMENS HEALTHCARE DIAGNOSTICS ATELLICA IM FREE TRIIODOTHYRONINE (FT3); RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Catalog Number 10995584
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states observed depressed atellica im ft3 results compared to alternate methods.Qc was acceptable and there were no errors associated with the results.Siemens is investigating.The interpretation of results section of the atellica im ft3 instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.".
 
Event or Problem Description
The customer does not routinely run the free triiodothyronine (ft3) test on the atellica im, however, the customer observed results from two patient samples were depressed compared to testing on the advia centaur ft3 and an alternate method ft3 assay.The atellica im ft3 results were not reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed ft3 patient results.
 
Additional Manufacturer Narrative
Mdr 1219913-2023-00168 was filed on (b)(6) 2023 reporting that a customer from outside the united states observed depressed free triiodothyronine results on the atellica im compared to the advia centaur and an alternate method.Mdr 1219913-2023-00168 supplemental 1 was filed on (b)(6) 2023 and mdr 1219913-2023-00168 supplemental 2 was filed on (b)(6) 2023.Correction - mdr 1219913-2023-00168 supplemental 2 reported that the customer used serum gel tubes, however, the customer uses serum non-gel tubes.Additional information - october 23, 2023 the samples were not available to be sent to siemens for testing.Additional information was not provided by the customer, therefore, further evaluation is not possible.There have been no additional reports of depressed discordant results from this customer.In section h6, the investigation findings and investigation conclusion codes were updated.
 
Additional Manufacturer Narrative
Mdr 1219913-2023-00168 was filed on august 16, 2023 reporting that a customer from outside the united states observed depressed free triiodothyronine results on the atellica im compared to the advia centaur and an alternate method.Mdr 1219913-2023-00168 supplemental 1 was filed on september 13, 2023.September 14, 2023 ¿ additional information: the customer confirmed the sample type was a serum gel tube not plasma as previously reported.Siemens continues to investigate.
 
Additional Manufacturer Narrative
Mdr 1219913-2023-00168 was filed on august 16, 2023 reporting that a customer from outside the united states observed depressed free triiodothyronine results on the atellica im compared to the advia centaur and an alternate method.August 21, 2023 ¿ additional information: the customer confirmed the following information: the same patient draw for each sample was run on all three systems on the same day.The sample type was plasma.The samples are not available to be sent to siemens for further testing.Siemens continues to investigate.

Brand Name
ATELLICA IM FREE TRIIODOTHYRONINE (FT3)
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS
333 coney steet
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney st.
east walpole, MA 02032
7818564812
MDR Report Key17556943
Report Number1219913-2023-00168
Device Sequence Number3640168
Product Code CDP
UDI-Device Identifier00630414599083
UDI-Public00630414599083
Combination Product (Y/N)N
PMA/510(K) Number
K991692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Catalogue Number10995584
Device Lot Number278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer08/21/2023
09/14/2023
10/23/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date09/13/2023
10/09/2023
10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown